# SDR CALA2024092300670

- Difficulty date: September 19, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N881UA
- Make and model: Airbus A319-132
- Aircraft serial: 2435
- Aircraft time: 54,387 hours, 31,941 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Faulted
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BRAKES SYSTEM 2 FAULT MESSAGE ON ECAM.  PFR INDICATE 9GG BSCU 2.... REF LOGPAGE 9306044 FOR EMERGENCY BRAKING INSPECTION. PERFORMED NORMAL BRAKING TEST, NO FAULTS DETECTED FOR BSCU 1 OR 2 REF AMM 32-42-00-710-001-A. ALSO PERFORMED ALTERNATIVE BRAKING TEST, ALL INDICATIONS NORMAL REF AMM 32-43-00-710-001-A. DUE TO RTO AND PFR FAULTING BRK PEDAL XMTR (9GG) DEFERRING BSCU 2 AS PRECAUTIONARY. BRAKING AND STEERING SYS 2 SUPPLY BREAKER PULLED AND COLLARED ON 121VU. NO L/G DISAGREE MSG IN LAST LEG REPORT.  REQUESTING MEL 3242AY MELCOMPLIED WITH DM AVIATAR SHOWS "BRK PEDAL XMTR(9GG)" REF TSM 32-42-00-810-833-A. (BRAKE PEDAL TRANSMITTER-UNIT INOPERATIVE). PERFORMED BRAKE PEDAL RATIO TEST, FOUND VALUES OUT OF LIMITS REF 32-42-00-810-261-B0. AS PER TSM 32-42-00-810-833 NEED TO PERFORM ADJUSTMENT OF THE NORMAL BRAKE-TRANSMITTER RODS. REQUIERES 2EA PIN-RIGGING,  RUDDER CONTROL (98A27901002000) AND POWER SUPPLY UNIT WHICH ARE NOT AVAILABLE AT AUS. BSCU CHAN 2 GROUND SCANING TEST NO FAULTS DETECTED. BSCU CHAN 2 NORMAL BRAKING TEST NO FAULTS DETECTED. BSCU CHAN 2 LRU WIRING & BSCU TEST NO FAULTS DETECTED.
